MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1016/s1470-2045(14)71133-7

Медицинская библиотека · The Lancet. Oncology · 2015

Nail toxicities induced by systemic anticancer treatments.

Robert Caroline, Sibaud Vincent, Mateus Christina, Verschoore Michèle, Charles Cécile, Lanoy Emilie, Baran Robert

СтатьяПоддержка исследования: вне правительства СШАОбзорПеревод в очереди

Аннотация

Patients treated with systemic anticancer drugs often show changes to their nails, which are usually well tolerated and disappear on cessation of treatment. However, some nail toxicities can cause pain and functional impairment and thus substantially affect a patient's quality of life, especially if they are given taxanes or EGFR inhibitors. These nail toxicities can affect both the nail plate and bed, and might present as melanonychia, leukonychia, onycholysis, onychomadesis, Beau's lines, or onychorrhexis, as frequently noted with conventional chemotherapies. Additionally, the periungual area (perionychium) of the nail might be affected by paronychia or pyogenic granuloma, especially in patients treated with drugs targeting EGFR or MEK. We review the nail changes induced by conventional chemotherapies and those associated with the use of targeted anticancer drugs and discuss preventive or curative options.

Для цитирования: Robert Caroline, Sibaud Vincent, Mateus Christina, Verschoore Michèle, Charles Cécile, Lanoy Emilie, Baran Robert. Nail toxicities induced by systemic anticancer treatments.. The Lancet. Oncology. 2015. DOI: 10.1016/s1470-2045(14)71133-7.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.